# SDR 2023FA0000058

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: General aviation
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 5,598 hours, 3,678 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 74113518
- Part serial: NA
- Condition: Fractured
- Location: Zone 800
- Part time: 5,598 hours, 3,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LUG, FUSELAGE, AFT DOOR SURROUND FRAME, DOOR STRUT DRIVE ARM ATTACH. ENGINEERING REPAIR NO: FR-680A-0068-1084 REV-
